# SDR SWIA2020012047816

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD SMOKE IN THE CABIN. SMOKE WAS THICK AND GRAY. HAPPENED RIGHT AT AROUND 1000 ABOVE FIELD. PASSENGERS AND CREW ALL SAY IT SMELLS LIKE BURNING PLASTIC. FLIGHT 5698 CLOSEDFOLLOWED FIM FOR SMOKE IN THE CABIN. INSPECTED BALLAST FOR ALL OVERHEAD CEILING LIGHTS AND SIDEWALL LIGHTS AND FOUND NO EVIDENCE OF BURNING OR CHARRING. REMOVED AND REPLACED COALESCER BAGS WITH REFERENCE TO AMM. LEAK CHECK GOOD AT THIS TIME. SPOKE WITH RAMP CREW AND WAS INFORMED THAT THE AIRCRAFT HAD TYPE 1 AND TYPE 4 DEICING ON ENTIRE BODY OF AIRCRAFT. THE RAMPER MENTIONED THAT THE TYPE 4 DEICING FLUID HAS A BIT OF A PLASTIC SMELL AND IF THIS DEICING FLUID GOT INTO THE AIR CONDITIONING SYSTEM IT COULD CAUSE THE SMELL THAT WAS DESCRIBED. COMPLIED WITH THE ENGINE AND ECS DRY OUT PROCEDURE WITH REFERENCE TO AMM AND FOUND NO SMELL OF SMOKE PRESENT AFTER. AIRCRAFT IS OK FOR SERVICE,
